# SDR USAAF97036

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037223
- Condition: Stuck Open
- Location: Nr 1 Position
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1227 - CLT-IAD - AFTER TAKEOFF FROM CLT, THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO CLT.  MAINTENANCE REPLACED THE PRIMARY OUTFLOW VALVE.  (M)
